Generalised Hessian, max function and weak convexity

X.Q. Yang

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)21-32
    JournalBulletin of the Australian Mathematical Society
    Volume53
    Publication statusPublished - 1996

    Cite this

    @article{9f1b917173c2417a9cc178da616611d3,
    title = "Generalised Hessian, max function and weak convexity",
    author = "X.Q. Yang",
    year = "1996",
    language = "English",
    volume = "53",
    pages = "21--32",
    journal = "Bulletin of Australian Mathematical Society",
    issn = "0004-9727",
    publisher = "Cambridge University Press",

    }

    Generalised Hessian, max function and weak convexity. / Yang, X.Q.

    In: Bulletin of the Australian Mathematical Society, Vol. 53, 1996, p. 21-32.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Generalised Hessian, max function and weak convexity

    AU - Yang, X.Q.

    PY - 1996

    Y1 - 1996

    M3 - Article

    VL - 53

    SP - 21

    EP - 32

    JO - Bulletin of Australian Mathematical Society

    JF - Bulletin of Australian Mathematical Society

    SN - 0004-9727

    ER -